# SDR SWAA2024022349302

- Difficulty date: February 6, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OWE FWD EMERGENCY EXIT WIRE CONNECTOR BROKEN<[01] COMPLETED STEP 1.;[02] REMOVED DAMAGED PIN AND TERMINATED NEW PIN INTO R/H OWE FWD EMERGENCY EXIT WIRE CONNECTOR PER SWPM 20-30-12. PERFORMED GOOD EMERGENCY LIGHTS OPERATIONAL TEST PER AMM 33-51-00-710-801. TASK CARD COMPLETED
